Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 64, NWS Northern Indiana

November 16, 2016

NWS Northern Indiana issued this small craft advisory at Nov 16, 2016, 4:23 AM EST. It took effect at Nov 17, 2016, 4:00 AM EST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2016, 4:23 AM EST (09:23 UTC)
In effect from
Nov 17, 2016, 4:00 AM EST
Expired
Nov 18, 2016, 1:00 PM EST
In force
33 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

324 
WHUS73 KIWX 160923
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 AM EST WED NOV 16 2016

LMZ043-046-161730-
/O.NEW.KIWX.SC.Y.0064.161117T0900Z-161118T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
423 AM EST WED NOV 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 7 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO
7 AM EST FRIDAY. 


* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.
  WINDS EXPECTED TO BECOME WEST FRIDAY NIGHT THEN NORTHWEST
  SATURDAY WITH GALES POSSIBLE. 

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET. WAVES ARE EXPECTED
  TO BUILD SIGNIFICANTLY HIGHER FRIDAY NIGHT AND SATURDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
854 
WHUS73 KIWX 161603
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1103 AM EST WED NOV 16 2016

LMZ043-046-170015-
/O.CON.KIWX.SC.Y.0064.161117T0900Z-161118T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1103 AM EST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
7 AM EST FRIDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. 
  WINDS EXPECTED TO BECOME WEST FRIDAY NIGHT THEN NORTHWEST 
  SATURDAY WITH GALES POSSIBLE. 

* WAVES: 1 TO 3 FEET BUILDING TO 2 TO 4 FEET. WAVES ARE EXPECTED 
  TO BUILD SIGNIFICANTLY HIGHER FRIDAY NIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
447 
WHUS73 KIWX 162106
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 PM EST WED NOV 16 2016

LMZ043-046-170515-
/O.CON.KIWX.SC.Y.0064.161117T0900Z-161118T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
406 PM EST WED NOV 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
7 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO
7 AM EST FRIDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. 
  WINDS EXPECTED TO BECOME WEST FRIDAY NIGHT THEN NORTHWEST 
  SATURDAY WITH GALES POSSIBLE. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET THURSDAY NIGHT AND
  FRIDAY. WAVES ARE EXPECTED TO BUILD SIGNIFICANTLY HIGHER FRIDAY
  NIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
498 
WHUS73 KIWX 170349
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 PM EST WED NOV 16 2016

LMZ043-046-171200-
/O.EXT.KIWX.SC.Y.0064.161117T0900Z-161118T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1049 PM EST WED NOV 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 5 PM EST
FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM THURSDAY TO
5 PM EST FRIDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. 
  WINDS EXPECTED TO BECOME WEST FRIDAY NIGHT THEN NORTHWEST 
  SATURDAY WITH GALES POSSIBLE. 

* WAVES: 1 TO 3 FEET BUILDING TO 3 TO 5 FEET THURSDAY NIGHT AND 
  FRIDAY. WAVES ARE EXPECTED TO BUILD SIGNIFICANTLY HIGHER 
  FRIDAY NIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
255 
WHUS73 KIWX 170915
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
415 AM EST THU NOV 17 2016

LMZ043-046-171715-
/O.EXT.KIWX.SC.Y.0064.000000T0000Z-161118T1800Z/
/O.NEW.KIWX.GL.W.0013.161118T1800Z-161120T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
415 AM EST THU NOV 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...
...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 1 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 1 AM EST
SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST
FRIDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS
  EXPECTED INTO FRIDAY AFTERNOON. WINDS EXPECTED TO BECOME WEST
  LATE FRIDAY THEN NORTHWEST SATURDAY. GALES TO 40 KNOTS WILL BE
  POSSIBLE FROM LATE FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT.

* WAVES: 1 TO 3 FEET TODAY BUILDING TO 3 TO 5 FEET TONIGHT AND
  FRIDAY. WAVES WILL BUILD SIGNIFICANTLY HIGHER FRIDAY NIGHT AND
  SATURDAY WITH 8 TO 12 FEET EXPECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
446 
WHUS73 KIWX 171548
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1048 AM EST THU NOV 17 2016

LMZ043-046-180000-
/O.CON.KIWX.SC.Y.0064.000000T0000Z-161118T1800Z/
/O.CON.KIWX.GL.W.0013.161118T1800Z-161120T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1048 AM EST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 AM EST
SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 AM EST
SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
FRIDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS 
  EXPECTED INTO FRIDAY AFTERNOON. WINDS EXPECTED TO BECOME WEST 
  LATE FRIDAY THEN NORTHWEST SATURDAY. GALES TO 40 KNOTS WILL BE 
  POSSIBLE FROM LATE FRIDAY AFTERNOON THROUGH LATE SATURDAY 
  NIGHT. 

* WAVES: 1 TO 3 FEET TODAY BUILDING TO 3 TO 5 FEET TONIGHT AND 
  FRIDAY. WAVES WILL BUILD SIGNIFICANTLY HIGHER FRIDAY NIGHT AND 
  SATURDAY WITH 8 TO 12 FEET EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
918 
WHUS73 KIWX 172056
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EST THU NOV 17 2016

LMZ043-046-180500-
/O.CON.KIWX.SC.Y.0064.000000T0000Z-161118T1800Z/
/O.CON.KIWX.GL.W.0013.161118T1800Z-161120T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
356 PM EST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 AM EST
SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 AM EST
SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
FRIDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS 
  EXPECTED INTO FRIDAY AFTERNOON. WINDS EXPECTED TO BECOME WEST 
  LATE FRIDAY THEN NORTHWEST SATURDAY. GALES TO 40 KNOTS WILL BE 
  POSSIBLE FROM LATE FRIDAY AFTERNOON THROUGH LATE SATURDAY 
  NIGHT. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET TONIGHT AND FRIDAY.
  WAVES WILL BUILD SIGNIFICANTLY HIGHER FRIDAY NIGHT AND SATURDAY
  WITH 10 TO 14 FEET EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
230 
WHUS73 KIWX 180354
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 PM EST THU NOV 17 2016

LMZ043-046-181200-
/O.CON.KIWX.SC.Y.0064.000000T0000Z-161118T1800Z/
/O.CON.KIWX.GL.W.0013.161118T1800Z-161120T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1054 PM EST THU NOV 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 AM EST
SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM FRIDAY TO 1 AM EST
SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
FRIDAY. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS UP TO 25 TO 30
  KNOTS EXPECTED INTO FRIDAY AFTERNOON. WINDS EXPECTED TO BECOME
  WEST LATE FRIDAY THEN NORTHWEST SATURDAY. GALES TO 40 KNOTS WILL
  BE POSSIBLE FROM LATE FRIDAY AFTERNOON THROUGH LATE SATURDAY
  NIGHT.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET TONIGHT AND FRIDAY. 
  WAVES WILL BUILD SIGNIFICANTLY HIGHER FRIDAY NIGHT AND 
  SATURDAY WITH 10 TO 14 FEET EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
574 
WHUS73 KIWX 180922
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EST FRI NOV 18 2016

LMZ043-046-181730-
/O.CON.KIWX.SC.Y.0064.000000T0000Z-161118T1800Z/
/O.CON.KIWX.GL.W.0013.161118T1800Z-161120T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
422 AM EST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM
EST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM
EST THIS AFTERNOON. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS UP 30 KNOTS
  EXPECTED INTO FRIDAY AFTERNOON. WINDS EXPECTED TO BECOME WEST
  LATE FRIDAY THEN NORTHWEST SATURDAY. GALES TO 40 KNOTS WILL BE
  POSSIBLE FROM LATE FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET TODAY. WAVES WILL
  BUILD SIGNIFICANTLY HIGHER TONIGHT AND SATURDAY WITH 10 TO 14
  FEET EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
300 
WHUS73 KIWX 181555
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1055 AM EST FRI NOV 18 2016

LMZ043-046-190000-
/O.CON.KIWX.SC.Y.0064.000000T0000Z-161118T1800Z/
/O.CON.KIWX.GL.W.0013.161118T1800Z-161120T0600Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1055 AM EST FRI NOV 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

* WINDS: SOUTH 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 35 KNOTS
  THIS AFTERNOON BECOMING WEST TO 30 KNOTS WITH GALE FORCE GUSTS
  35 TO 40 KNOTS TONIGHT. NORTHWEST GALES TO 35 KNOTS WITH GUSTS
  UP TO 45 KNOTS ON SATURDAY. 

* WAVES: 2 TO 4 FEET THIS AFTERNOON BUILDING TO 5 TO 8 FEET
  TONIGHT. WAVES 10 TO 14 FEET SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 12:44 AM EST, 3 hours 39 minutes earlier.

Area forecast discussion, Nov 16, 12:44 AM EST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1244 AM EST Wed Nov 16 2016

.SYNOPSIS...
Issued at 1235 AM EST WED Nov 16 2016

Areas of fog can be expected through mid morning...with dense fog
near and north of US route 30. The fog will be slow to lift after
daybreak but conditions should improve by mid to late morning.
High temperatures will also be slow to rise early with the fog,
but should rebound into the mid 50s north to lower 60s south. Mild
conditions are expected to continue through Friday before a
seasonably strong cold front brings temperatures back to near or
slightly below normal for late November. There is also a chance to
see the first snowflakes of the season this weekend.

&&

.UPDATE...
Issued at 640 PM EST Tue Nov 15 2016

Surface frontal boundary will continue to progress through far
northeast Indiana/south central lower Michigan/northwest Ohio over
the next several hours. Dew points behind this boundary have
recovered into the mid 40s across many locations with some marine
influence also contributing. Biggest concern tonight in wake of
this trough will be potential of fog formation. Already high
crossover temps should be reinforced by passage of this boundary
this evening. Main complicating factor in terms of fog forecast
will be impacts from warm advection induced mid level cloud deck
into the late evening/early overnight hours. It does appear as
though these mid level clouds should exit the area overnight into
early Wednesday morning. Weak gradient...lessening clouds...and
ample near sfc moisture should allow for areas of fog to form,
possibly as early as late evening/midnight period. Potential does
exist for dense fog formation across most locations with perhaps
the greatest potential across approximately northern half of the
forecast area. With confidence beginning to increase in fog
development, will make minor tweak to grids to emphasize and to
slightly move up timing. No immediate plans for a dense fog
advisory at this time, but will continue to monitor trends late
evening/early portions of overnight.

&&

.SHORT TERM...(This Evening through Wednesday)
Issued at 335 PM EST Tue Nov 15 2016

Quiet weather will persist through the next few days as amplifying
mid/upper level ridge folds over the Great Lakes downstream of
impinging Pacific jet/trough. Sharp AVA and building heights will
support expansive surface high pressure over the eastern third of
the country. Weak shortwave passing to our north will bring some
(lake enhanced) clouds to our northern counties overnight. Could
also be some fog in our northern counties again given residual near-
surface moisture (crossover temps in mid 40s) and light winds.
Signal in model forecast soundings is not particularly strong but
certainly worthy of a patchy fog mention and close attention during
the evening and overnight hours. Expect increasing sun tomorrow into
Thursday as ridge axis moves overhead. Thermal advections are
relatively minor through tomorrow so temps will be similar, perhaps
just a degree or two warmer. Expect lows tonight around 40F and
highs tomorrow around 60F.

&&

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 335 PM EST Tue Nov 15 2016

Strong SW flow/WAA really ramps up on Thurs with 850mb temps in the
mid teens. Will likely not mix quite that high given low sun angle
but 925mb temps are also hovering in the mid teens. This supports
continuing to lean on the warmer side of guidance with highs near
70F. Record highs in the low 70s may be in jeopardy.

Strong midlatitude cyclone will then take shape over the Central
Plains and move into the Upper Midwest on Friday. Coupled upper
level jets, strong PV advection, and negatively tilted trough axis
will all support surface low near 993mb over Lake Superior by Friday
evening. Our CWA will be firmly in the warm sector but despite
strong SW flow/WAA, surface dewpoints struggle to reach 50F. This
leads to virtually no static instability across our area and have
continued to leave out any thunder mention. Shear values are of
course off the charts with 50-60 kt LLJ but lack of instability will
limit severe threat.

Saturday will be a much colder and blustery day. 850mb temps crash
to around -10C with plenty of residual moisture/cyclonic flow behind
exiting low to support a healthy lake response. Surface temps would
suggest primarily rain but wet bulb temps are actually near to below
freezing on latest models. Have therefore added a rain/snow mix
during the day Saturday. Accumulation will be difficult given very
warm ground but certainly not impossible if heavy enough rates
develop. The window for good lake effect precip also looks fairly
narrow (peak midday Saturday) as inversion heights crash Saturday
night and dry air/NW fetch/strong winds limit band organization.
Lake effect will wind down on Sunday.

Main story for Saturday may be gusty winds. GFS forecast soundings
indicate winds of 40-45 kts at the top of the boundary layer. Still
a bit early to hang on details but did bump up inherited winds and
wind gusts. A few gusts of 30-40 mph are possible. This will make it
feel like a very raw day after warm spell Thu/Fri.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1232 AM EST Wed Nov 16 2016

(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 640 PM EST Tue Nov 15 2016

Fog has been developing and only limited currently by mid level
cloud deck which will move off in a few hours. Thus expect
deteriorating conditions overnight with VIS likely dropping to one
quarter mile or less at terminals. Improvement expected to be slow
after daybreak given low sun angle and weak mixing.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Dense Fog Advisory until 10 AM EST this morning for INZ006>009-
     016.

     Dense Fog Advisory until 10 AM EST /9 AM CST/ this morning for
     INZ003>005-012-014.

MI...Dense Fog Advisory until 10 AM EST this morning for MIZ080-081.

     Dense Fog Advisory until 10 AM EST this morning for MIZ077>079.

OH...Dense Fog Advisory until 10 AM EST this morning for OHZ001-002-
     004-005.

LM...NONE.
&&

UPDATE...Marsili
SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Lashley

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 15, 7:00 PM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
700 PM EST TUE NOV 15 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-170000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
700 PM EST TUE NOV 15 2016 /600 PM CST TUE NOV 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

AREAS OF FOG ARE EXPECTED TO DEVELOP OVERNIGHT. THE POTENTIAL DOES
EXIST FOR SOME DENSE FOG LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AREAS OF FOG WILL PERSIST INTO WEDNESDAY MORNING. THERE IS A
POTENTIAL OF SOME DENSE FOG THROUGH MID MORNING WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-170000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
700 PM EST TUE NOV 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

FOG IS EXPECTED TO DEVELOP OVERNIGHT. DENSE FOG IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED FROM THURSDAY
THROUGH MONDAY. GALE FORCE WIND GUSTS ARE POSSIBLE FRIDAY
AFTERNOON INTO SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 10:12 PM ESTDense Fog AdvisoryIWXAllen, DeKalb, Elkhart, Fulton, LaGrange, Marshall and 4 more12 hr

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.